ophthalmologist-icon
Eye redness
I used Ikul eye drops for one month and now my left eye is always red. I stopped using it now but I think there is slightly difference in my left eye with right eye What should I do. Please tell. Thank you
542 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Please share a close up pic of your eyes with detailed information about discharge redness watering pain swelling itching and blurring of vision or consult an ophthalmologist nearby
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Persistent redness may be due to some other reason, it's better if you visit an ophthalmologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
drops like ikul is not meant for prolonged use. Use preservative free carboxy methyl cellulose drops instead
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello Prolonged use of these drops may cause rebound hyperemia Avoid using them for long term Regarding redness.. Kindly share photos of your eye so that I may guide you better Regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Red eye syndrome causes Medical term for red eye
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.